New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

jenngrl81
Regular Member


Date Joined Oct 2007
Total Posts : 208
   Posted 11/12/2007 7:24 AM (GMT -7)   
So how long does the "moonface" take to go away once you taper from say 40mg? I hate looking like a bloated marshmellow:) I have a wedding to attend and a couple other events I'd like to look pretty for and it's not looking too promising...help!
26 year old female  diagnosed with severe Crohn's in Sept. 2007-suspected that I've had it for at least 3 yrs; diagnosed with anemia Aug. 2007. Currently taking Pentasa 500mg/8x daily; Entocort 3mg/3x daily; Percocet/Ultram for pain; Protonix 40mg---was on Flagyl/Cipro for two weeks,(a few weeks ago), was supposed to be on it for three weeks but the cramping and diarrhea it caused made me stop
Now on Prednisone 40mg, stopped Entocort while on pred.
Ferrous Sulfate 325mg/daily for anemia


Erik45
Regular Member


Date Joined Oct 2007
Total Posts : 149
   Posted 11/12/2007 7:53 AM (GMT -7)   
It doesn't take that long once you are off of prednisone. about a month for me to get rid of that moon face.
Crohns for 11 years
1 surgery so far
2 times in hospital for blockages
MEDS:
Remicade
Imuran
B12 Injections

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 9:32 AM (GMT -7)
There are a total of 2,734,105 posts in 301,180 threads.
View Active Threads


Who's Online
This forum has 151308 registered members. Please welcome our newest member, garf222.
351 Guest(s), 14 Registered Member(s) are currently online.  Details
PeteZa, Wdan, Bololidat, 81GyGuy, Aj1734723, Susannah R., Serenity Now, nanahateslyme, Scaredy Cat, garf222, NiceCupOfTea, njfillet, 1039smooth, Graytech


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer